| Catalog Number |
6400034000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated during procedure.There were no adverse consequences & the procedure was completed successfully.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.